Alert archive / Massachusetts / Frost Advisories in 2013

Frost Advisory 10, NWS Boston/Norton, MA

October 13, 2013Cheshire County, Hillsborough County, New Hampshire; Franklin County, Middlesex County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Oct 13, 2013, 4:22 AM EDT for Cheshire County, Hillsborough County, New Hampshire; Franklin County, Middlesex County, Worcester County, Massachusetts. It took effect at Oct 14, 2013, 3:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2013, 4:22 AM EDT (08:22 UTC)
In effect from
Oct 14, 2013, 3:00 AM EDT
Expired
Oct 14, 2013, 6:57 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Middlesex County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 103 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2013-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2013-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1032 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WWUS71 KBOX 130822
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
422 AM EDT SUN OCT 13 2013

MAZ003-004-026-NHZ011-015-131630-
/O.NEW.KBOX.FR.Y.0010.131014T0700Z-131014T1300Z/
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE...
FITCHBURG...AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE
422 AM EDT SUN OCT 13 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY.

* LOCATION...CHESHIRE AND WESTERN AND CENTRAL HILLSBOROUGH
  COUNTIES IN SOUTHERN NEW HAMPSHIRE...AS WELL AS NORTH CENTRAL
  MASSACHUSETTS.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...LATE TONIGHT.

* IMPACTS...SENSITIVE PLANTS MAY BE AFFECTED BY FROST IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
5 follow-up statements
984 
WWUS71 KBOX 131409
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1009 AM EDT SUN OCT 13 2013

MAZ003-004-026-NHZ011-015-132215-
/O.CON.KBOX.FR.Y.0010.131014T0700Z-131014T1300Z/
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE...
FITCHBURG...AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE
1009 AM EDT SUN OCT 13 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* LOCATION...NORTH CENTRAL MASSACHUSETTS AND ADJACENT SOUTHWEST
  NEW HAMPSHIRE.

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LATE TONIGHT.

* IMPACTS...PLANTS SENSITIVE TO THE COLD CAN BE DAMAGED BY FROST
  IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

COVER ANY COLD SENSITIVE PLANTS OR BRING THEM INDOORS IF POSSIBLE.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
176 
WWUS71 KBOX 131857
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
257 PM EDT SUN OCT 13 2013

MAZ003-004-026-NHZ011-015-140300-
/O.CON.KBOX.FR.Y.0010.131014T0700Z-131014T1300Z/
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE...
FITCHBURG...AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE
257 PM EDT SUN OCT 13 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* LOCATION...NORTH CENTRAL MASSACHUSETTS AND ADJACENT SOUTHWEST 
  NEW HAMPSHIRE. 

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LATE TONIGHT.

* IMPACTS...PLANTS SENSITIVE TO THE COLD CAN BE DAMAGED BY FROST 
  IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

COVER ANY COLD SENSITIVE PLANTS OR BRING THEM INDOORS IF
POSSIBLE.

&&

$$
652 
WWUS71 KBOX 140203
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1003 PM EDT SUN OCT 13 2013

MAZ003-004-026-NHZ011-015-141015-
/O.CON.KBOX.FR.Y.0010.131014T0700Z-131014T1300Z/
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE...
FITCHBURG...AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE
1003 PM EDT SUN OCT 13 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

* LOCATION...NORTH CENTRAL MASSACHUSETTS AND ADJACENT SOUTHWEST 
  NEW HAMPSHIRE.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...LATE TONIGHT.

* IMPACTS...PLANTS SENSITIVE TO THE COLD CAN BE DAMAGED BY FROST 
  IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

COVER ANY COLD SENSITIVE PLANTS OR BRING THEM INDOORS IF
POSSIBLE.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
982 
WWUS71 KBOX 140821
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
421 AM EDT MON OCT 14 2013

MAZ003-004-026-NHZ011-015-141300-
/O.CON.KBOX.FR.Y.0010.000000T0000Z-131014T1300Z/
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE...
FITCHBURG...AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE
421 AM EDT MON OCT 14 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATION...NORTH CENTRAL MASSACHUSETTS AND ADJACENT SOUTHWEST 
  NEW HAMPSHIRE.

* TEMPERATURES...MID 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...PLANTS SENSITIVE TO THE COLD CAN BE DAMAGED BY FROST 
  IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

COVER ANY COLD SENSITIVE PLANTS OR BRING THEM INDOORS IF
POSSIBLE.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
638 
WWUS71 KBOX 141057
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
657 AM EDT MON OCT 14 2013

MAZ003-004-026-NHZ011-015-141200-
/O.CAN.KBOX.FR.Y.0010.000000T0000Z-131014T1300Z/
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE...
FITCHBURG...AYER...JAFFREY...KEENE...PETERBOROUGH...WEARE
657 AM EDT MON OCT 14 2013

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FROST
ADVISORY.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 13, 4:07 AM EDT, 15 minutes earlier.

Area forecast discussion, Oct 13, 4:07 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
407 AM EDT SUN OCT 13 2013

.SYNOPSIS...
HIGH PRESSURE OVER THE MARITIMES WILL BUILD INTO NEW ENGLAND THE
REMAINDER OF THIS WEEKEND AND LINGER OVER THE AREA INTO EARLY NEXT
WEEK...BRINGING DRY WEATHER. LOW PRESSURE AND ITS ATTENDING COLD
FRONT WILL BRING A CHANCE OF SHOWERS LATE WEDNESDAY INTO
THURSDAY...THEN DRIER CONDITIONS WILL FOLLOW FOR FRIDAY INTO NEXT
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
13/00Z GUIDANCE STILL STRUGGLING WITH SKY COVER THIS MORNING.
LATEST 3.9 MICRON AND FOG PRODUCT SATELLITE DATA STILL SHOWING THE
STRATUS WELL EARLY THIS MORNING. AS EXPECTED...THE CLEARING
STOPPED ONCE IT GOT TO THE WORCESTER HILLS. THERE IS ALSO A PLUME
OF STRATUS COMING WEST FROM NEAR PROVINCETOWN...THROUGH SOUTHEAST
MA INTO NORTHERN RI. BOSTON WAS NEAR THE NORTHERN EDGE OF THIS
PLUME...SO COULD SEE PERIODS OF CLEAR/CLOUDY FOR A COUPLE OF HOURS
THIS MORNING AS THIS NORTHERN EDGE MOVES BACK AND FORTH.
EVENTUALLY THE CLEARING WILL WIN...BUT IT MAY TAKE UNTIL DAYBREAK
TO DO IT.

HIGH PRESSURE WILL MOVE THROUGH MAINE TOWARD THE GULF OF MAINE
TODAY. WHILE THIS WILL MAINTAIN DRY WEATHER ACROSS SOUTHERN NEW
ENGLAND...THERE WILL ALSO BE AN ONSHORE EAST TO NORTHEAST FLOW.
WITH MORE SUNSHINE EXPECTED TODAY...MAX TEMPERATURES SHOULD BE
NEAR OR SLIGHTLY HIGHER THAN WHAT WE SAW SATURDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
THE CORE OF A HIGH PRESSURE SHOULD BE JUST EAST OF SOUTHERN NEW
ENGLAND TONIGHT AND MONDAY. THIS WILL MEAN LIGHT WINDS AND MOSTLY
CLEAR SKIES. THIS WILL LIKELY MEAN CHILLY...BUT SEASONABLE...
TEMPERATURES TONIGHT. AFTER THE SLIGHTLY LOWER START MONDAY
MORNING...HIGH TEMPERATURES SHOULD BE AT OR SLIGHTLY HIGHER THAN
TODAY.

ISSUED FROST ADVISORIES FOR PORTIONS OF SOUTHERN NH AND NORTHERN
MA FOR TONIGHT WHERE CONFIDENCE IS HIGHEST. THINKING THERE WILL BE
PATCHY FROST ELSEWHERE NEAR THE ADVISORY AREA. CONFIDENCE IS JUST
NOT HIGH ENOUGH THAT FROST WILL BE WIDESPREAD ENOUGH TO WARRANT
AN ADVISORY. THE NEXT SHIFT WILL HAVE TO MONITOR TRENDS AND ADJUST
THIS ADVISORY AS NEEDED. STAY TUNED IF YOU HAVE SENSITIVE
VEGETATION.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGHLIGHTS...

* MILD TEMPERATURES NEXT WEEK
* RISK OF SHOWERS LATE WED INTO THU
* MOSTLY DRY WX FRI INTO NEXT WEEKEND

OVERVIEW...
UPPER LEVEL RIDGING ALONG THE E COAST EARLY IN THE PERIOD WILL
EVENTUALLY BE REPLACED BY LOWERING HEIGHTS AS PROGRESSIVE ROCKY
MOUNTAIN TROF MOVES INTO NEW ENG WED NIGHT INTO THU WITH AN
INCREASING THREAT OF SHOWERS. DIFFERENCES INCREASE LATE IN THE
WEEK REGARDING HOW MUCH UPSTREAM SHORTWAVE ENERGY IS LEFT FOR
POSSIBLE FRONTAL WAVE DEVELOPMENT. 00Z ECMWF IS RATHER BULLISH ON
THE DEVELOPMENT OF A SFC WAVE AND A PERIOD OF HEAVY RAIN DURING
FRI. THE ECMWF IS THE MOST AMPLIFIED OF AVAILABLE GUIDANCE WITH
THIS UPSTREAM SHORTWAVE AND ACTUALLY CLOSES IT OFF. THIS SEEMS TOO
ROBUST AND DOES NOT HAVE SUPPORT OF ENSEMBLES SO WE FOLLOWED HPC
GUIDANCE WHICH YIELDS A LOW POP FOR FRI ACROSS E NEW ENG. LOOKING
AHEAD TO NEXT WEEKEND...GFS AND ECMWF HAVE DIFFERENCES ON THE
AMPLITUDE AND ORIENTATION OF NEXT TROF MOVING INTO THE GT
LAKES...BUT IT LOOKS MOSTLY DRY FOR AT LEAST THE FIRST HALF OF THE
WEEKEND.

MON NIGHT INTO TUE...
MODELS ALL INDICATE A BAND OF LOW AND MID LEVEL MOISTURE IN THE
INTERIOR MON NIGHT ASSOCD WITH A WEAK FRONT.  SOME EXTRA CLOUDS
EXPECTED MON NIGHT INTO TUE IN THE INTERIOR...BUT DRY WEATHER AS SFC
RIDGING NOSES DOWN FROM THE NE.  MOST SUNSHINE TUE WILL BE NEAR THE
COAST WITH MORE CLOUDS IN THE INTERIOR. MILD TEMPS ABOVE SEASONABLE
NORMALS...BUT SEABREEZES LIKELY TUE GIVEN LIGHT BL WINDS.

WED INTO THU...
SFC RIDGING EARLY WED WILL GRADUALLY BREAK DOWN AS COLD FRONT
APPROACHES FROM THE WEST.  SOME TIMING DIFFERENCES WITH THE COLD
FRONT WHICH WILL BE MOVING INTO SNE SOMETIME THU.  LOOKS MAINLY DRY
WED AS FRONTAL SHOWERS SHOWERS SHOULD REMAIN TO THE WEST...THEN
INCREASING THREAT OF SHOWERS WED NIGHT INTO THU FROM WEST AND SOUTH
AS FRONT MOVES INTO THE REGION...ALONG WITH A POSSIBLE WEAK TRIPLE
POINT LOW TO THE S. MAY SEE IMPROVING CONDITIONS DURING THU
DEPENDING ON HOW QUICKLY THE FRONT MOVES THROUGH THE REGION...BUT
CONFIDENCE IS LOW. MILD TEMPS ABOVE SEASONABLE NORMALS CONTINUE.

FRI INTO SAT...
SOMEWHAT UNCERTAIN FORECAST DUE TO MODEL DIFFERENCES WITH THE
AMPLITUDE OF UPSTREAM SHORTWAVE...BUT WE LEANED TOWARD CONSENSUS OF
MOSTLY DRY WEATHER FOR FRI/SAT. STILL MILD FRI THEN TEMPS TRENDING
CLOSER TO SEASONABLE SAT AS HEIGHTS FALL WITH TROF MOVING INTO
THE GT LAKES.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/...HIGH CONFIDENCE.

THROUGH 12Z...VFR VSBYS WITH MVFR CIGS ACROSS MUCH OF SOUTHERN
ENGLAND.

TODAY...ALL TERMINALS IMPROVING TO VFR BY 14Z-15Z.

TONIGHT AND MONDAY...HIGH CONFIDENCE FOR VFR. SPOTTY MVFR IN FOG
POSSIBLE INTERIOR VALLEYS LATE TONIGHT.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF TRENDS. MODERATE CONFIDENCE
IN TIMING OF CIGS THIS MORNING. TERMINAL IS RIGHT ON THE EDGE OF
THE CLEARING LINE...WHICH MAY OSCILLATE OVER THE FIELD THIS
MORNING.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MON NIGHT INTO TUE...HIGH CONFIDENCE. VFR CIGS...BUT PATCHY LATE
NIGHT FOG POSSIBLE IN CT VALLEY.

WED INTO THU...PERIODS OF MVFR IN SCT SHOWERS WITH LOW PROB
IFR...POSSIBLY IMPROVING DURING THU. MODERATE CONFIDENCE.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SUNDAY NIGHT/...HIGH CONFIDENCE.

SURFACE HIGH PRESSURE WILL MOVE ACROSS THE WATERS TODAY INTO
MONDAY...KEEPING WINDS RELATIVELY LIGHT. ALREADY ROUGH SEAS WILL
TAKE A LITTLE LONGER TO SUBSIDE. EXPECTATIONS ARE FOR SIGNIFICANT
WAVE HEIGHTS TO BE LESS THAN 5 FT ACROSS ALL OF THE NEARSHORE NEW
ENGLAND COASTAL WATERS BY THIS EVENING...AND AFTER MIDNIGHT
ACROSS THE OUTER COASTAL WATERS. SMALL CRAFT ADVISORIES WILL
GENERALLY CONTINUE THROUGH THOSE TIMES.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MON NIGHT INTO TUE...FINE BOATING WEATHER WITH LIGHT WINDS AS HIGH
PRES REMAINS OVER THE AREA. HIGH CONFIDENCE.

WED INTO THU...WINDS BECOMING S BY LATE WED INTO WED NIGHT THEN
SHIFTING TO WEST THU. SPEEDS BELOW SCA. CHANCE OF SHOWERS AND LOWER
VSBY WED NIGHT INTO THU AS COLD FRONT APPROACHES. MODERATE FORECAST
CONFIDENCE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 3 AM TO 9 AM EDT MONDAY FOR MAZ003-004-026.
NH...FROST ADVISORY FROM 3 AM TO 9 AM EDT MONDAY FOR NHZ011-015.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ235-
     237-250.
     SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ251.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ254>256.

&&

SYNOPSIS...BELK/KJC
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...KJC
AVIATION...BELK/KJC
MARINE...BELK/KJC
Hazardous weather outlook, Oct 13, 4:08 AM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
408 AM EDT SUN OCT 13 2013

CTZ002>004-MAZ002-005>024-NHZ012-RIZ001>008-140815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
408 AM EDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ003-004-026-NHZ011-015-140815-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
408 AM EDT SUN OCT 13 2013

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-140815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
408 AM EDT SUN OCT 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in Massachusetts, 2013Frost Advisories in New Hampshire, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.